MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC LINEAR BLUNT PROBE HC; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC LINEAR BLUNT PROBE HC; INSTRUMENT, STEREOTAXIC
Model Number 9733879
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information will not be provided due to (b)(6) confidentiality laws: the initial reporter's name will not be provided due to (b)(6) confidentiality laws: the probe is pending return from (b)(6) for product analysis.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used during a tumorectomy.It was reported that a probe had recognition failure.Another probe was used.It was noted that the suspected cause was due to deterioration of the probe.There was no patient harm and the procedure was not delayed.
 
Additional Manufacturer Narrative
The probe was returned to medtronic for analysis.Testing was conducted and the issue was unable to be reproduced.There were no failures found.Fdm, fdr, and fdc codes are applicable to the probe analysis.If information is provided in the future, a supplemental report will be issued.

Brand Name
LINEAR BLUNT PROBE HC
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key10637792
Report Number1723170-2020-02623
Device Sequence Number3054673
Product Code HAW
UDI-Device Identifier00763000053536
UDI-Public00763000053536
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733879
Device Catalogue Number9733879
Device Lot Number180116
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2020
Supplement Date Received by Manufacturer11/09/2020
Initial Report FDA Received Date10/06/2020
Supplement Report FDA Received Date11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1